# SDR 99ZZZX862

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N243AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120072
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 12030995
- Condition: Broken
- Location: Lt/Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FRAME 2 ANGLE WAS FOUND BROKEN ON BOTH LEFT AND RIGHT NACELLES.  REPLACED THE ANGLE AND WILL CONTINUE MONITORING IAW EXISTING C-CHECK INSPECTIONS.
